# SDR FDEA201405090968

- Difficulty date: May 9, 2014
- Submitted: July 1, 2014
- Operation: Air carrier
- Aircraft: N653FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 736
- Aircraft time: 28,541 hours, 14,930 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Fitting
- Part number: A5711113420000
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ACFT COMPARTMENT FRAME 46, STRINGER 37 LT FRAME BASE FITTING FOUND CRACK 0.43 INCHES IN LENGTH.  FUSELAGE CENTER SECTION, FRAME FEET, FRAMES 41 THRU 46 , STRINGERS 35 THRU 37 S/B: A300-53-6111 R5 ,  THE  JOB WAS ACCOMPLISHD, MAJOR REPAIR IAW FEDEX GMM 6-2-100
